# SDR EHAA20120225002

- Difficulty date: February 25, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N134WJ
- Make and model: Beech B200C
- Aircraft serial: BL134
- Aircraft time: 8,572 hours, 5,817 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Cracked
- Location: Cockpit
- Part time: 8,572 hours, 5,817 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HEARD A STRANGE SOUND AS THE GEAR WAS RETRACTED.  IT WAS DARK.  UPON FURTHER INVESTIGATION, SAW CRACKS ON THE CO-PILOTS WINDSHIELD.
